Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

I am so worn out , tired and defeated at 7 months off does it get better?


[ch...]

Recommended Posts

I am worn out, tired out and defeated, at the end of what I can take ,,

 

Surely I should not be this bad at 7 months off a long taper of 4mgs of valium?

 

I don't know how to keep going, without some really good quality sleep

 

I wondered how those who feel better now , were at 7 months,

 

How to keep going I have no idea.

 

One minute at a time I suppose

 

Some evenings I can distract but the days are so hard,

 

I do all I can 

 

I try to drink water, though sometimes it is coloured with  a tiny amount of weak decaf tea

 

or some fresh lemon,

 

I do what I can to eat healthily ,

 

I go for walks,

 

I take nothing else, 

 

I do positive affirmations, and tapping, I try breathing , and anything else that is worth a try,  like glottis breathing

 

and still I get worse and worse.

 

I don't know why I get worse, but I do ,

 

Never a window,  just a lightening of the terror in the evening,

 

The rest stays the same,

 

Is this normal?

 

I am tired out

 

I know I repeat my questions but is there hope for someone who is old and keeps getting worse as time goes on?

 

Jen ?

Link to comment
Share on other sites

[6d...]
Honestly month 6-14 were my worst months. It was worse than the 1st month for me. I am 15 months now and my baseline has improved, my waves are not as bad. I feel like everything is lessening. Hang in there, it was really confusing for me to feel like I was getting worse as time went on instead of better. Its normal. I think a lot of healing is happening during this time.
Link to comment
Share on other sites

[6d...]
Just keep plugging along. Your doing everything you can. Be careful with supplements, they would make it really bad for me. I felt a lot of pressure to take an anti depressant but I held strong, believing what the others said before me...it gets better. It has for sure.
Link to comment
Share on other sites

Thank you so much Hopeful heart,

 

I does seem so wrong that the further off you are the worse the symptoms get,

 

Really no one warns you of this, and it surely would be helpful if people were aware that it can get worse,

 

I know about windows and waves but this is different.

 

I don't get windows and I  seem to be suffering more as time goes by which is very frightening

 

Much as I hate to think you have been suffering, I am relieved to know it can happen, though it looks as if you do have windows, which is a  blessing for you ,

 

I am so glad to read you have improved now you are in your 15th month

 

It seems so far away though to me, and all for 4mgs of valium that really only helped for the first few tablets, then downhill all the way to now ,

 

Really thank you so much for taking the time and trouble ,

 

Jen

Link to comment
Share on other sites

Sadly doesn't seem to get better so far seems 1-2 years is quite common. All I would say is steer clear on anti depressants withdrawal from citalopram been lot worse tha zopiclone. You aren't alone this is all I think  about as can't actually plan any future at the moment. Never had any windows
Link to comment
Share on other sites

Thank you for replying Leann

 

I am so sorry that citalopram has not helped,

 

I have taken citalopram  in the past with no trouble and got off easily but that was before diazepam and tapering, which must have so sensitized my system, as they tried me on it again in the hospital, just 1 tablet,  The stimulation was far too much , fear and terror off the scale and dry heaving,

 

I just hope I can make it through this ,

 

So many symptoms that are increasing,

 

I am finding it so very hard to cope,

 

Jen

 

 

 

 

 

 

 

I

Link to comment
Share on other sites

You aren't only one Jen I feel just the same. Been really bad last couple days think citalopram withdrawal really kicking in. Think you are right about being sensitised to things the citalopram been awful does seem lot others had real problems stopping it. Feel like a hamster on a wheel that won't ever stop.
Link to comment
Share on other sites

[6d...]
The days are long, but the years are short. Honestly it seems like forever that I've been sick, but then to think I'm almost 16 months off...wow I'm proud of that. I consider myself halfway to the finish line. According to a lot of success stories and the fact I was a long term user; 2- 3 years seems to be about average. I think more healing happens after that as well. I would read that when I was 6 or 7 months off and be so upset, but now I'm getting up there in months and am so excited. I keep thinking about feeling better, even if its a little bit, how wonderful that will be. Hope and time seems to be the key to success. Just celebrate every month that goes by. Be proud of yourself. Its hard but it gets better.
Link to comment
Share on other sites

×
×
  • Create New...